# SDR VNAA20251004026

- Difficulty date: September 1, 2024
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15323
- Aircraft time: 25,071 hours, 22,565 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Part number: CC67013027
- Condition: Damaged
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO PERFORM OVERSIZE BEARINGS INSTALLATON; REWORK LUG BORE OF INBOARD FITTING AT RH AILERON TO INSTALL BEARING P/N: KSC327108B-02.  LUG BORE OF INBOARD FITTING AT RH AILERON WAS REWORKED AND PREPARE TO SPHERICAL BEARING P/N: KSC327108B-02 PER REO 690-57-61-440.
